Integral averaging technique for the interval oscillation criteria of certain second-order nonlinear differential equations


ÇAKMAK D.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.300, no.2, pp.408-425, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 300 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.jmaa.2004.06.046
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.408-425

Abstract

We present new interval oscillation criteria related to integral averaging technique for certain classes of second-order nonlinear differential equations which are different from most known ones in the sense that they are based on the information only on a sequence of subintervals of [t(0),infinity), rather than on the whole half-line. They generalize and improve some known results. Examples are also given to illustrate the importance of our results. (C) 2004 Elsevier Inc. All rights reserved.